MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 MODEL 200 THERASEED® PALLADIUM-103 IN CARTRIDGES

BARD BRACHYTHERAPY, INC. -1424526 MODEL 200 THERASEED® PALLADIUM-103 IN CARTRIDGES
Model Number TS200C
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that there was no independent assay provided with the seeds.It was also reported that the patient decided to abandon brachytherapy treatment all together.
 
Additional Manufacturer Narrative
The complaint was confirmed, and the root cause was manufacturing-related.Specifically, the 10% assay was not performed by sterile products lab technicians nor was the deficiency identified by the quality technician who released the order for sterilization processing.Defect awareness training was performed.Labeling was inadequate as the 10% assay certificate was missing from the customer's order.(b)(4).The device was not returned.
 
Event or Problem Description

Brand Name
MODEL 200 THERASEED® PALLADIUM-103 IN CARTRIDGES
Common Device Name
THERASEED
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream IL 60188
MDR Report Key6594178
Report Number1018233-2017-02730
Device Sequence Number10789573
Product Code KXK
UDI-Device Identifier00801741078408
UDI-Public(01)00801741078408
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K060636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTS200C
Device Catalogue NumberTS200C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2017
Supplement Date Received by Manufacturer06/26/2017
Initial Report FDA Received Date05/26/2017
Supplement Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1